By Topic

Convergence properties of the Riccati difference equation in optimal filtering of nonstabilizable systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Siew Chan ; University of Newcastle, New South Wales, Austrailia ; G. Goodwin ; Kwai Sin

This paper studies the convergence and properties of the solutions of the Riccati difference equation. Special emphasis is given to systems which are not necessarily stabilizable (in the filtering sense), particularly those having uncontrollable roots on the unit circle. Besides generalizing and unifying previous work, the results have application to a number of important problems including filtering and control of systems with purely deterministic disturbances such as sinusoids and drift components.

Published in:

IEEE Transactions on Automatic Control  (Volume:29 ,  Issue: 2 )